Dirik, FadimeDemirci, Kamil2014-08-112014-08-112010Dirik, F., Demirci, K. "Korovkin type approximation theorem for functions of two variables in statistical sense". Turkish Journal of Mathematics. 34 (2010) , 73 – 83.http://journals.tubitak.gov.tr/math/issues/mat-10-34-1/mat-34-1-7-0802-21.pdfhttps://hdl.handle.net/11486/265https://doi.org/10.3906/mat-0802-21In this paper, using the concept of A-statistical convergence for double sequences, we investigate a Korovkin-type approximation theorem for sequences of positive linear operator on the space of all continuous real valued functions defined on any compact subset of the real two-dimensional space. Then we display an application which shows that our new result is stronger than its classical version. We also obtain a Voronovskaya-type theorem and some differential properties for sequences of positive linear operators constructed by means of the Bernstein polynomials of two variables.enA-Statistical convergence of double sequenceKorovkin-type approximation theoremBernstein polynomialsVoronovskaya-type theoremKorovkin type approximation theorem for functions of two variables in statistical senseArticle10.3906/mat-0802-212-s2.0-7795018734096905WOS:000276573300007Q2